• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Sertraline/ Lustral and CD??

Kangy

Full Member
#1
I have been prescribed Sertraline (also known as Lustral) anti-depressant. I am not on CD at the moment but am hoping to be able to get back on in the next few days. I spoke to my Dr about the diet and she felt that she didn't know enought about it to comment, her worries were more that I have enough on at the moment without worrying about dieting.

Now I know once i am on this diet I feel much happier anyhow. However there are other issues that i know I need to take these tablets, I've been struggling with this for months now and my GP and i decided today that maybe i just need a little help. I'm on the lowest dose and don't expect the dose to be increased.

Anyhow - is there anyone else on here taking either this particular anti-deprssant or a similar SSRI anti-d (eg Prozac) and what is the general reccomendation from CD? I do intend to call them tomorrow. My GP has said if they say it's ok then she will sign the form for me to do the diet, she will be monitoring me every 3-4 weeks anyhow.

It says on the label to take with or after food, but on the leaflet it does't mention this. Will I be ok taking them after a shake? I can't eat the bars because I have a nut allergy so no getting around it that way either!

Thanks guys!!

K xx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Splodge

Never give up trying....!
#2
Hello mate!
:)
I am on Sertaline 100mg a day, and have been for about 2 months now.
Although the boys are almost 3 I was diagnosed with PND which has just become plain old depression. For me a lot of it stems from my weight.
My GP was only too happy for me to start CD this week as he thought any weight loss would be beneficial. I had to get a form from the CDC for him to sign which he did. There shouldn't be any issue with the anti-d's and the diet.

good luck,
helen (in-hants)
 
#3
Hi Kangy

Sertraline is OK on the diet if prescribed for mild depressive symptoms.GP's also prescribe it for anxiety/stress symptoms and there should be no problem with that either.Only concern is if you had a more severe depressive illness and that is probably more to do with loss/changes of appetite being a biological symptom of clinical depression than the medication.

Alex
 

Mia

Skinny girl in a fat body
S: 14st7lb C: 12st11lb G: 10st7lb BMI: 29.8 Loss: 1st10lb(11.82%)
#4
Hi Kangy

I was on Lustral a few years ago for a long time. I was on quite a high dosage (4 a day) and unfortunately gained a lot of weight while I was on it. However, everybody's body is different and people react to different things. This doesn't mean to say you will gain weight. Think of your well being first and foremost.
 


Similar threads



Top